Corrigendum: compact Einstein-Weyl manifolds with large symmetry group

Anders Bisbjerg Madsen Henrik Pedersen Yat Sun Poon Andrew Swann

Differential Geometry mathscidoc:1910.43834

Duke Mathematical Journal, 100, (1), 167, 1999.10
Guy Bonneau has kindly pointed out two errors in [1]. The first is that the manifolds M (k) and M (k)/Z2 do not admit U (2)-invariant Einstein-Weyl structures for k 2; thus the last four entries in Table 4 (page 422) do not occur. The error is on pages 429430. The analysis there is correct, except that the critical line to consider in Lemma 7.5 and the subsequent calculation is = , instead of = 2/k, because of the constraint (D, ](equivalently, > ) occurring in the definition of . On this line, one has
No keywords uploaded!
[ Download ] [ 2019-10-20 22:17:18 uploaded by ypoon ] [ 293 downloads ] [ 0 comments ]
@inproceedings{anders1999corrigendum:,
  title={Corrigendum: compact Einstein-Weyl manifolds with large symmetry group},
  author={Anders Bisbjerg Madsen, Henrik Pedersen, Yat Sun Poon, and Andrew Swann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020221718779804363},
  booktitle={Duke Mathematical Journal},
  volume={100},
  number={1},
  pages={167},
  year={1999},
}
Anders Bisbjerg Madsen, Henrik Pedersen, Yat Sun Poon, and Andrew Swann. Corrigendum: compact Einstein-Weyl manifolds with large symmetry group. 1999. Vol. 100. In Duke Mathematical Journal. pp.167. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020221718779804363.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved